Case of autoimmune haemolytic anaemia, possibly secondary to vedolizumab in ulcerative colitis, successfully treated with rituximab.
Аннотация
Autoimmune haemolytic anaemia (AIHA), autoimmune destruction of erythrocytes is most commonly secondary to immunomodulated conditions. The association between AIHA and inflammatory bowel disease (IBD) has been poorly investigated. We aim to report a case of AIHA in a patient with ulcerative colitis (UC) treated with vedolizumab.A case of a woman in her 30s with UC that after the initiation of vedolizumab developed severe anaemia. Due to the absence of visible blood losses and a positive Coombs direct test, the diagnosis of AIHA was established. The patient initially initiated prednisolone with no response. Rituximab had to be introduced. After a few days with this therapy, there was a clinical and analytical improvement.AIHA must be taken into account as a possible cause of anaemia in patients with IBD. The differential diagnosis between IBD or drug-related (namely vedolizumab) as the cause of the AIHA is complex and almost impossible to establish.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.